Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 440, NWS Norman, OK

August 25, 20124 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Aug 25, 2012, 7:15 PM CDT for 4 counties in Oklahoma. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 25, 2012, 7:15 PM CDT (00:15 UTC)
Expired
Aug 25, 2012, 8:15 PM CDT
In force
60 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Lincoln County, OK, Logan County, OK, Noble County, OK, Payne County, OK

The radar

The Norman radar (KTLX), 97 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.3 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2012-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1045 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2012-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1045 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1742 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

054 
WUUS54 KOUN 260015
SVROUN
OKC081-083-103-119-260115-
/O.NEW.KOUN.SV.W.0440.120826T0015Z-120826T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
715 PM CDT SAT AUG 25 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LINCOLN COUNTY IN CENTRAL OKLAHOMA...
  SOUTHEASTERN LOGAN COUNTY IN CENTRAL OKLAHOMA...
  SOUTHEASTERN NOBLE COUNTY IN NORTHERN OKLAHOMA...
  PAYNE COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 815 PM CDT

* AT 710 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 4 MILES NORTHEAST OF LAKE MCMURTRY TO 5 MILES
  NORTHEAST OF COYLE TO 6 MILES SOUTHEAST OF GUTHRIE...MOVING
  NORTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  STILLWATER...PERRY...PERKINS...LANGSTON...MORRISON...GLENCOE...
  TRYON...RIPLEY...COYLE...MERIDIAN...LAKE MCMURTRY...
  LAKE CARL BLACKWELL AND INGALLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

TAKE SHELTER IN A STURDY BUILDING.  BOATERS SHOULD RETURN TO
SHORE. AVOID LOW LYING AREAS AND FLOODED ROADS.

&&

LAT...LON 3633 9704 3634 9693 3625 9692 3624 9682
      3616 9682 3616 9676 3612 9676 3585 9690
      3574 9746 3604 9732 3632 9731 3642 9704
TIME...MOT...LOC 0010Z 246DEG 15KT 3621 9712 3602 9717 3580 9737 

$$

11
2 follow-up statements
643 
WWUS54 KOUN 260037
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
737 PM CDT SAT AUG 25 2012

OKC083-260125-
/O.CAN.KOUN.SV.W.0440.000000T0000Z-120826T0115Z/
LOGAN OK-
737 PM CDT SAT AUG 25 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOGAN COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA. THE WARNING HAS BEEN CANCELLED.

LAT...LON 3642 9704 3633 9704 3633 9695 3634 9693
      3625 9692 3624 9682 3616 9682 3616 9676
      3612 9676 3585 9690 3582 9712 3636 9721
TIME...MOT...LOC 0036Z 241DEG 18KT 3629 9703 3611 9702 3585 9714 

$$

OKC081-103-119-260115-
/O.CON.KOUN.SV.W.0440.000000T0000Z-120826T0115Z/
LINCOLN OK-PAYNE OK-NOBLE OK-
737 PM CDT SAT AUG 25 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM
CDT FOR NORTHWESTERN LINCOLN...CENTRAL PAYNE AND SOUTHEASTERN
NOBLE COUNTIES...

AT 732 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MORRISON TO STILLWATER TO 6 MILES EAST OF MERIDIAN...
MOVING NORTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
STILLWATER...PERKINS...MORRISON...GLENCOE...TRYON...RIPLEY AND
INGALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

TAKE SHELTER IN A STURDY BUILDING. BOATERS SHOULD RETURN TO SHORE.
AVOID LOW LYING AREAS AND FLOODED ROADS.

&&

LAT...LON 3642 9704 3633 9704 3633 9695 3634 9693
      3625 9692 3624 9682 3616 9682 3616 9676
      3612 9676 3585 9690 3582 9712 3636 9721
TIME...MOT...LOC 0032Z 241DEG 18KT 3629 9703 3611 9702 3585 9714 

$$

11
386 
WWUS54 KOUN 260111
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
811 PM CDT SAT AUG 25 2012

OKC103-119-081-260119-
/O.EXP.KOUN.SV.W.0440.000000T0000Z-120826T0115Z/
LINCOLN OK-PAYNE OK-NOBLE OK-
811 PM CDT SAT AUG 25 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LINCOLN...
CENTRAL PAYNE AND SOUTHEASTERN NOBLE COUNTIES WILL EXPIRE AT 815
PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAD WEAKENED...AND
IS EXITING THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.  HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THROUGH AT LEAST 830 PM.

LAT...LON 3642 9704 3633 9704 3633 9695 3634 9693
      3625 9692 3624 9682 3616 9682 3616 9676
      3612 9676 3585 9690 3582 9712 3636 9721
TIME...MOT...LOC 0109Z 246DEG 15KT 3629 9703 3611 9702 3585 9714 

$$

11

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 6:20 PM CDT, 55 minutes earlier.

Area forecast discussion, Aug 25, 6:20 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
620 PM CDT SAT AUG 25 2012

.AVIATION...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUE
TO DEVELOP SOUTHWARD FROM NORTHERN OKLAHOMA EARLY THIS
EVENING. AN OVERALL DECREASE IN STORM INTENSITY IS
EXPECTED THIS EVENING BUT THE STRONGER STORMS WILL
STILL BE CAPABLE OF LOWERING VISIBILITIES TO BELOW
1 OR 2 MILES AND WIND GUSTS OF 40 KTS. CURRENT STORMS
OVER SOUTHWEST OKLAHOMA MAY DISSIPATE BUT OTHER ORGANIZED
STORMS WILL LAST INTO AT LEAST THE LATE EVENING AS THE MID/UPPER
TROUGH MOVES ACROSS THE SOUTHERN PLAINS TONIGHT INTO EARLY SUNDAY.

&&

.PREV DISCUSSION... /ISSUED 138 PM CDT SAT AUG 25 2012/

AVIATION DISCUSSION...
RAIN AND THUNDERSTORMS ARE EXPECTED TO FORM OR MOVE INTO NORTHERN
OKLAHOMA THIS AFTERNOON AND SLWOLY SPREAD SOUTHEAST OVERNIGHT. A
WEAK FRONT WILL FOLLOW AND SHIFT WINDS TO THE NORTH OR NORTHEAST,
ALTHOUGHT NOT VERY STRONG.

DISCUSSION...
MOST MODELS INDICATE NOW THAT SHOWERS AND THUNDERSTORMS WILL
CONTINUE TO FORM IN SOUTHERN KANSAS AND NORTHERN OKLAHOMA THIS
AFTERNOON AND DRIFT SLOWLY SOUTHEAST. THE CYCLONIC CIRCULATION
OVER CENTRAL KANSAS IS EXPECTED TO SLOWLY EVOLVE INTO A WEAK OPEN
WAVE AND DRIFT ACROSS OKLAHOMA DURING THE FIRST HALF OF SUNDAY. A
WEAK SURFACE TROUGH WILL BE ASSOCIATED AND TURN WINDS TO THE
NORTH. BECAUSE THIS SYSTEM WILL MOVE SLOWLY AND BECAUSE THE
ATMOSPHERE IS VERY MOIST, HEAVY RAINFALL IS EXPECTED IN SOME PARTS
OF NORTHERN OKLAHOMA. RAIN MAY BECOME MORE IN THE FORM OF SHOWERS
WITH THUNDERSTORMS ACROSS CENTRAL AND SOUTHEAST OKLAHOAM LATE
TODAY AND EARLY SUNDAY. ONCE THIS SYSTEM EXITS SOUTHEAST OKLAHOMA
LATE SUNDAY, CHANCES FOR RAIN RETURN TO NEAR ZERO FOR THE REST OF
THE HOT AND HUMID WEEK. AN UPPER RIDGE IS EPXECTED TO BUILD
NORTHWEST OF OKLAHOMA GIVING LITTLE DAY-TO-DAY CHANGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  71  88  69  89 /  70  60  20  20
HOBART OK         70  90  69  92 /  60  40  20  10
WICHITA FALLS TX  74  92  70  93 /  40  50  30  20
GAGE OK           67  87  67  90 /  50  20  10  10
PONCA CITY OK     69  85  68  89 /  80  50  20  10
DURANT OK         73  90  70  90 /  40  50  30  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, Aug 25, 11:40 AM CDT, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1140 AM CDT SAT AUG 25 2012

OKZ004>048-050>052-TXZ083>090-261000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1140 AM CDT SAT AUG 25 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
A FEW STRONG TO MARGINALLY SEVERE THUNDERSTORMS ARE POSSIBLE
LATE THIS AFTERNOON AND THIS EVENING.

DISCUSSION...
A MID AND UPPER LEVEL TROUGH WILL MOVE SLOWLY EAST AND SOUTHEAST
ACROSS THE CENTRAL AND SOUTHERN PLAINS THROUGH SUNDAY.  SCATTERED
TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP
DURING THE AFTERNOON AND EVENING...ESPECIALLY ACROSS WESTERN
AND NORTHERN OKLAHOMA.  A SURFACE TROUGH MAY ALSO AID IN THE
DEVELOPMENT OF STORMS ACROSS THE OKLAHOMA AND TEXAS PANHANDLES.

WEAK TO MODERATE INSTABILITY WILL DEVELOP AS TEMPERATURES WARM
INTO THE UPPER 80S AND 90S THIS AFTERNOON.  THIS WILL SUPPORT
A FEW STRONG TO MARGINALLY SEVERE STORMS...THROUGH THE EARLY
EVENING.

STRONG WIND GUSTS NEAR 60 MPH...TORRENTIAL RAINFALL...AND
FREQUENTLY LIGHTNING MAY OCCUR WITH THE STRONGER STORMS.
THE BEST CHANCE FOR STRONG TO SEVERE STORMS WILL BE ACROSS THE
WESTERN THIRD OF OKLAHOMA.

SHOWERS AND THUNDERSTORMS WILL LIKELY CONTINUE THROUGH THE OVERNIGHT
HOURS WITH BETTER CHANCES FOR RAIN SHIFTING INTO CENTRAL AND EASTERN
OKLAHOMA BY EARLY SUNDAY.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY AUG 26
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.

OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL COULD LEAD TO MINOR FLOODING OF POORLY DRAINED AND
LOW-LYING AREAS IN ISOLATED LOCATIONS THROUGH TONIGHT...ESPECIALLY
OVER NORTHERN OKLAHOMA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE ENTIRE AREA ON SUNDAY
AND SOUTH OF I-44 ON MONDAY DUE TO ABUNDANT MOISTURE...INSTABILITY...
AND LIFT FROM THE NEARBY LOW PRESSURE DISTURBANCE. WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED...THOUGH A FEW STORMS MAY BE STRONG TO SEVERE.

OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL IS POSSIBLE ON SUNDAY...PARTICULARLY OVER NORTHERN
OKLAHOMA...WHICH COULD LEAD TO MINOR FLOODING OF POORLY DRAINED AND
LOW-LYING AREAS IN ISOLATED LOCATIONS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM SUNDAY.

In the hours before

Special weather statement, Aug 25, 6:17 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
617 PM CDT SAT AUG 25 2012

OKZ014-016-017-021>023-252345-
ROGER MILLS OK-CUSTER OK-BLAINE OK-CADDO OK-WASHITA OK-BECKHAM OK-
617 PM CDT SAT AUG 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR ROGER MILLS...CUSTER...
SOUTHWESTERN BLAINE...NORTHWESTERN CADDO...NORTHWESTERN WASHITA
AND NORTHERN BECKHAM COUNTIES UNTIL 645 PM CDT...

AT 615 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 3 MILES EAST OF WEATHERFORD TO 3 MILES SOUTHEAST OF
SWEETWATER...MOVING NORTHEAST AT 15 MPH. ADDITIONAL STORMS WILL
DEVELOP NEAR INTERSTATE-40 AND AFFECT TRAVEL.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
VERY HEAVY RAIN SIGNIFICANTLY REDUCING VISIBILITY FOR MOTORISTS...

LOCATIONS IMPACTED INCLUDE...
ELK CITY...WEATHERFORD...CLINTON...THOMAS...HYDRO...CHEYENNE...
ARAPAHO...BESSIE...FOSS RESERVOIR...SWEETWATER AND DEMPSEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3574 10000 3579 9833 3544 9844 3528 10000
TIME...MOT...LOC 2315Z 241DEG 13KT 3552 9864 3540 9986

11
Special weather statement, Aug 25, 6:28 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
628 PM CDT SAT AUG 25 2012

OKZ033-TXZ083-260000-
HARMON OK-HARDEMAN TX-
628 PM CDT SAT AUG 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HARMON AND
NORTHWESTERN HARDEMAN COUNTIES UNTIL 700 PM CDT...

AT 624 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 3 MILES NORTHWEST OF HOLLIS TO 3 MILES NORTHWEST OF LAZARE...
MOVING EAST AT 10 MPH.

HAZARDS INCLUDE...
WIND GUSTS AROUND 40 MPH...

LOCATIONS IMPACTED INCLUDE...
HOLLIS...GOODLETT...MCKNIGHT AND LAZARE.

LAT...LON 3479 10000 3491 9975 3425 9988 3422 9990
      3422 9994 3423 9998 3424 10000
TIME...MOT...LOC 2324Z 261DEG 9KT 3472 9996 3433 10003

11
Special weather statement, Aug 25, 6:36 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
636 PM CDT SAT AUG 25 2012

OKZ019-020-024>026-260000-
LOGAN OK-LINCOLN OK-OKLAHOMA OK-PAYNE OK-CANADIAN OK-
636 PM CDT SAT AUG 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOGAN...
NORTHWESTERN LINCOLN...OKLAHOMA...SOUTHWESTERN PAYNE AND
NORTHEASTERN CANADIAN COUNTIES UNTIL 700 PM CDT...

AT 635 PM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF
LAKE CARL BLACKWELL TO 4 MILES SOUTH OF GUTHRIE TO 3 MILES SOUTH
OF CASHION...MOVING SOUTHEAST AT 30 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...EDMOND...THE VILLAGE...WARR ACRES...NICHOLS HILLS...
SPENCER...JONES...NICOMA PARK...PERKINS...WELLSTON...CARNEY...
LUTHER...TRYON...ARCADIA...MERIDIAN...FOREST PARK AND LAKE ALUMA.

LAT...LON 3599 9686 3552 9718 3543 9760 3572 9774
      3572 9768 3575 9767 3577 9744 3605 9707
TIME...MOT...LOC 2335Z 309DEG 25KT 3608 9726 3582 9741 3575 9767

11
Special weather statement, Aug 25, 6:54 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
654 PM CDT SAT AUG 25 2012

OKZ018>020-024>026-260030-
LOGAN OK-LINCOLN OK-OKLAHOMA OK-KINGFISHER OK-PAYNE OK-CANADIAN OK-
654 PM CDT SAT AUG 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOGAN...WESTERN
LINCOLN...OKLAHOMA...SOUTHEASTERN KINGFISHER...SOUTHWESTERN PAYNE
AND EASTERN CANADIAN COUNTIES UNTIL 730 PM CDT...

AT 652 PM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST OF
LANGSTON TO 5 MILES NORTHWEST OF ARCADIA TO 3 MILES NORTHWEST OF
PIEDMONT...MOVING SOUTHEAST AT 25 MPH. THE GUSTY WINDS WILL MOVE
THROUGH BUT STORMS WILL LIKELY HOLD OFF FOR AT LEAST AN HOUR OR TWO.

HAZARDS INCLUDE...
WIND GUSTS UP TO 45 MPH...

LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...EDMOND...MIDWEST CITY...DEL CITY...YUKON...BETHANY...
MUSTANG...THE VILLAGE...WARR ACRES...CHOCTAW...HARRAH...NICHOLS
HILLS...SPENCER...PIEDMONT...AND CHANDLER.

THOSE ATTENDING OUTDOOR ACTIVITIES AROUND THE OKLAHOMA CITY METRO
ARE IN THE PATH OF THE STRONG WINDS AND SHOULD PREPARE FOR THE
POTENTIAL FOR DANGEROUS WEATHER CONDITIONS.

LAT...LON 3572 9681 3542 9721 3536 9778 3573 9791
      3577 9745 3600 9718
TIME...MOT...LOC 2352Z 323DEG 20KT 3589 9720 3572 9740 3568 9777

11
Local storm report, Aug 25, 6:58 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
658 PM CDT SAT AUG 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND GST     4 ESE HENNESSEY         36.08N 97.83W
08/25/2012  E70 MPH          KINGFISHER         OK   PUBLIC

0640 PM     TSTM WND GST     5 WSW CRESCENT          35.93N 97.68W
08/25/2012  E60 MPH          KINGFISHER         OK   CO-OP OBSERVER

&&

FM
Special weather statement, Aug 25, 7:04 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
704 PM CDT SAT AUG 25 2012

OKZ033-034-036-TXZ083>085-260030-
HARMON OK-GREER OK-JACKSON OK-WILBARGER TX-HARDEMAN TX-FOARD TX-
704 PM CDT SAT AUG 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARMON...SOUTH
CENTRAL GREER...JACKSON...NORTHWESTERN WILBARGER...HARDEMAN AND
NORTHWESTERN FOARD COUNTIES UNTIL 730 PM CDT...

AT 702 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 3 MILES SOUTHEAST OF GOULD TO 5 MILES NORTHWEST OF QUANAH TO
8 MILES SOUTH OF LAZARE...MOVING EAST AT 25 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
ALTUS...QUANAH...CHILLICOTHE...MEDICINE MOUND...OLUSTEE...ELDORADO...
DUKE...GOULD...MARTHA...GOODLETT...ODELL...MCQUEEN AND COPPERS
BREAK STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3438 9985 3471 9977 3477 9929 3435 9940
      3403 9971 3410 10004 3417 10005
TIME...MOT...LOC 0002Z 273DEG 22KT 3465 9972 3437 9979 3417 9998

11

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 7:04 PM CDTSpecial Weather StatementOUNJackson26 min
Aug 25, 7:27 PM CDTSpecial Weather StatementOUNJackson33 min
Aug 25, 7:39 PM CDTSpecial Weather StatementOUNKingfisher36 min
Aug 25, 8:02 PM CDTSpecial Weather StatementOUNTillman28 min
Aug 25, 8:05 PM CDTSpecial Weather StatementOUNTillman25 min
Aug 25, 8:21 PM CDTSpecial Weather StatementOUNWashita24 min
Aug 25, 8:38 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita67 min
Aug 25, 8:43 PM CDTSpecial Weather StatementOUNTillman47 min
Aug 25, 9:17 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa, Washita29 min
Aug 25, 9:51 PM CDTSpecial Weather StatementOUNOklahoma24 min
Aug 25, 10:06 PM CDTSpecial Weather StatementOUNCaddo24 min
Aug 25, 10:29 PM CDTSpecial Weather StatementOUNCanadian31 min
Aug 25, 10:33 PM CDTAreal Flood AdvisoryOUNOklahoma117 min
Aug 25, 11:22 PM CDTSpecial Weather StatementOUNCleveland53 min
Aug 26, 1:12 PM CDTSpecial Weather StatementOUNJohnston, Love33 min
Aug 26, 1:48 PM CDTSpecial Weather StatementOUNJohnston, Love27 min
Aug 26, 2:24 PM CDTSpecial Weather StatementOUNCoal36 min
Aug 26, 2:26 PM CDTSpecial Weather StatementOUNMarshall34 min
Aug 26, 2:49 PM CDTSpecial Weather StatementOUNMarshall41 min
Aug 26, 3:25 PM CDTSpecial Weather StatementOUNAtoka, Bryan50 min
Aug 26, 4:10 PM CDTSpecial Weather StatementOUNBryan35 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.